Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 275–282 (Mi umn5772)  

News

Defence of Theses in Mathematics

N. I. Morkovina


Full text: PDF file (1095 kB)

Citation: N. I. Morkovina, “Defence of Theses in Mathematics”, Uspekhi Mat. Nauk, 22:3(135) (1967), 275–282

Citation in format AMSBIB
\Bibitem{Mor67}
\by N.~I.~Morkovina
\paper Defence of Theses in Mathematics
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 275--282
\mathnet{http://mi.mathnet.ru/umn5772}


Linking options:
  • http://mi.mathnet.ru/eng/umn5772
  • http://mi.mathnet.ru/eng/umn/v22/i3/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:158
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022